Tag Archives: stomach pain

Is dark green diarrhea and stomach pain associated with Trazodone?

I went to the doctor last week, and she prescribed me Trazodone to help me sleep. It wasn’t until just a few days ago I started having stomach pain, like someone was stabbing me, and dark green diarrhea, 99% liquid. I looked at different websites and haven’t been able to link the two, so I was wondering if anyone would know?

What could cause constant burping and stomach pain after eating?

I find myself burping a lot lately throughout the day and anytime I eat a decent sized meal my stomach hurts (upper area). Pain lasts for several hours and some times are more severe than others. What could this be?
Douglas, thanks. I do have a herniated disc in the middle of my back so this could also make it worse as you mentioned with the back. I will see if I can relieve it with your method.

my stomach hurts badly need way to releive the pain ?

i feel tired out well trying to clean my room when i have a stomach pain , it hurts ,and i don’t know how i can relieve the pain . is like in the middle of my stomach then goes down , its like someone is pushing on my stomach . i don’t know if any one as felt like that at all . Sometimes i feel like i might throw up , but i really don’t know . is these serious or not ?

Is there anyone who can help me with my stabbing stomach pain?

I have been getting stabbing stomach pain for the last 3 months. I have been to the doctor and he put me on pantaloc because he believes it has to do with the lining of my stomach. He says I may have stomach ulcers from the naproxen I was put on. The pantaloc helps a bit, but the pain is still there. I called his office and all he had to say was to keep taking the stomach meds. It hurts when I eat and it hurts more when I don’t eat. Does anyone have any suggestions at all?

Does anyone get really bad stomach pain and unable to eat?

I have had stomach pain for 3 years now and have gotten all kinds of tests done and my dotctor still hasent found anything. It has come to a point where they are just guessing medicines to put me on and none of them have really worked. For the past 3 weeks all I have been eatting is soup for dinner, I can’t even eat a full bowl of soup. I can olny eat a couple of bites and then thats all i eat all day. I have already lost a lot of weight and its not good.

What can I do to relieve stomach pain?

I started taking Paxil about 2 weeks ago. The pharmacy gave me the generic version, and they are round white tablets. Ever since then, I’ve been having stomach pain that I think is coming from the Paxil. Has anyone else had this problem? It’s a gnawing ache in my stomach, and is a little better when I take the pill with food. Is there anything I can do to stop this because I want to keep taking the Paxil?